On the period of $\beta$-expansion of Pisot or Salem series over $\mathbb{F}_{q}((x^{-1}))$
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1047-1057
Printed July 31, 2015
Ghorbel Rim and Zouari Sourour
Facult\'e des Sciences de Sfax, Facult\'e des Sciences de Sfax
Abstract : In \cite{rhs1}, it is proved that the lengths of periods occurring in the $\beta$-expansion of a rational series $r$ noted by $Per_{\beta}(r)$ depend only on the denominator of the reduced form of $r$ for quadratic Pisot unit series. In this paper, we will show first that every rational $r$ in the unit disk has strictly periodic $\beta$-expansion for Pisot or Salem unit basis under some condition. Second, for this basis, if $r =\frac{P}{Q} $ is written in reduced form with $|P| < |Q|$, we will generalize the curious property ``$Per_{\beta}(\frac{P}{Q})=Per_{\beta}(\frac{1}{Q})$".
Keywords : formal power series, $\beta$-expansion, Pisot series, Salem series
MSC numbers : 11R06, 37B50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd